# SDR SWIA201743102

- Difficulty date: February 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 34,284 hours, 28,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE ABOVE FLOOR DENT ON SKIN AT RBL18.00 42.5 INCHES ABOVE FLOOR OUT OF LIMITS.  COMPLIED WITH REPAIR OF DENT ON REAR PRESSURE  BULKHEAD FORWARD FACE ABOVE FLOOR ON SKIN AT RBL18.00 42.5 INCHES ABOVE FLOOR IAW REO. NO LEAKS NOTED.
